EconPapers    
Economics at your fingertips  
 

On Complete Spacelike Hypersurfaces in a Semi‐Riemannian Warped Product

Yaning Wang and Ximin Liu

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: By applying Omori‐Yau maximal principal theory and supposing an appropriate restriction on the norm of gradient of height function, we obtain some new Bernstein‐type theorems for complete spacelike hypersurfaces with nonpositive constant mean curvature immersed in a semi‐Riemannian warped product. Furthermore, some applications of our main theorems for entire vertical graphs in Robertson‐Walker spacetime and for hypersurfaces in hyperbolic space are given.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/757041

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:757041

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:757041